Monatshefte für Mathematik

, Volume 95, Issue 3, pp 235–239

Convolution quotients of nonnegative functions

  • Imre Z. Ruzsa
  • Gábor J. Székely

DOI: 10.1007/BF01352002

Cite this article as:
Ruzsa, I.Z. & Székely, G.J. Monatshefte für Mathematik (1983) 95: 235. doi:10.1007/BF01352002


LetG be a locally compact commutative Hausdorff group andf a function belonging toL1(G). If the integral off with respect to the Haar measure is positive, then one can find a nonnegative (not identically 0) functiong such that the convolution off andg is also nonnegative.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Imre Z. Ruzsa
    • 1
  • Gábor J. Székely
    • 2
  1. 1.Mathematical InstituteHungarian Academy of SciencesBudapestHungary
  2. 2.Department of Probability TheoryUniversity of BudapestBudapestHungary